# SDR ASAA2024061850688

- Difficulty date: June 18, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750241
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION AFT OF DOOR HAS AREAS OF CORROSION GROUNDED - YES. REMOVED DAMAGE TRANSITION PANEL FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2, REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53-00-53-2R-5 W:1" O:.040" R:.032 L:1" D:.008
